Alert archive / Massachusetts / Gale Watches in 2011

Gale Watch 23, NWS Boston/Norton, MA

November 22, 2011

NWS Boston/Norton, MA issued this gale watch at Nov 22, 2011, 4:33 PM EST. It took effect at Nov 23, 2011, 1:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 22, 2011, 4:33 PM EST (21:33 UTC)
In effect from
Nov 23, 2011, 1:00 PM EST
Expired
Nov 23, 2011, 4:03 AM EST
In force
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WHUS71 KBOX 222133
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
433 PM EST TUE NOV 22 2011

ANZ250-254>256-230545-
/O.EXT.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
433 PM EST TUE NOV 22 2011

...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-230545-
/O.EXT.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
CAPE COD BAY-NANTUCKET SOUND-
433 PM EST TUE NOV 22 2011

...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-230545-
/O.EXT.KBOX.SC.Y.0115.111123T0500Z-111123T1800Z/
/O.NEW.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
433 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
1 PM EST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-236-230545-
/O.EXT.KBOX.SC.Y.0115.111123T0700Z-111123T1800Z/
/O.NEW.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/
BOSTON HARBOR-NARRAGANSETT BAY-
433 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 1 PM EST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. 

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
262 
WHUS71 KBOX 230322
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1022 PM EST TUE NOV 22 2011

ANZ250-254>256-231130-
/O.CON.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1022 PM EST TUE NOV 22 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-231130-
/O.CON.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
CAPE COD BAY-NANTUCKET SOUND-
1022 PM EST TUE NOV 22 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-231130-
/O.CON.KBOX.SC.Y.0115.111123T0500Z-111123T1800Z/
/O.CON.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
1022 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-236-231130-
/O.CON.KBOX.SC.Y.0115.111123T0700Z-111123T1800Z/
/O.CON.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1022 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 1 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
766 
WHUS71 KBOX 230903
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
403 AM EST WED NOV 23 2011

ANZ230-236-231715-
/O.CAN.KBOX.SC.Y.0115.000000T0000Z-111123T1800Z/
/O.UPG.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/
/O.EXB.KBOX.GL.W.0042.111123T1800Z-111124T0500Z/
BOSTON HARBOR-NARRAGANSETT BAY-
403 AM EST WED NOV 23 2011

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT THIS AFTERNOON AND
  EVENING WITH GUSTS UP TO 40 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-231715-
/O.UPG.KBOX.SC.Y.0115.000000T0000Z-111123T1800Z/
/O.EXB.KBOX.GL.W.0042.111123T1700Z-111124T0800Z/
/O.UPG.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
403 AM EST WED NOV 23 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT THIS AFTERNOON AND
  EVENING WITH GUSTS UP TO 45 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ250-254>256-231715-
/O.EXT.KBOX.GL.W.0042.000000T0000Z-111124T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
403 AM EST WED NOV 23 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT THIS AFTERNOON AND
  TONIGHT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-231715-
/O.EXT.KBOX.GL.W.0042.000000T0000Z-111124T1200Z/
CAPE COD BAY-NANTUCKET SOUND-
403 AM EST WED NOV 23 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT THIS AFTERNOON AND
  TONIGHT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WTB

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Nov 22, 4:27 PM EST, 6 minutes earlier.

Area forecast discussion, Nov 22, 4:27 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
427 PM EST TUE NOV 22 2011

.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY LATE TUE WILL MOVE ALONG THE
SOUTHERN NEW ENGLAND COAST WEDNESDAY...BRINGING A WIND SWEPT RAIN
TO THE REGION. HIGH PRESSURE THEN BRINGS DRY WEATHER FROM THURSDAY
INTO NEXT WEEKEND ALONG WITH A WARMING TREND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

12Z MODELS INCLUDING THE ECMWF AND 15Z SREF IN GOOD AGREEMENT ON
RAIN SHIELD OVER NJ/NY AND PA TO OVERSPREAD WESTERN NEW ENGLAND
BETWEEN 22Z-00Z AND THEN 03Z-06Z ACROSS EASTERN MA. STRONG LOW AND
MID LEVEL JET WILL RESULT IN STRONG WAA/ISENTROPIC LIFT LATER THIS
EVENING AND OVERNIGHT. SO EXPECT RAIN TO BECOME HEAVY AT TIMES
FROM MIDNIGHT FORWARD. IT WILL BECOME BREEZY/WINDY DURING THIS
TIME AS WELL ESPECIALLY ALONG THE COASTAL PLAIN AS PGRADIENT
TIGHTENS WITH APPROACHING SURFACE WAVE.

PTYPE...
THE 12Z ECMWF/GFS AND 15Z SREF ARE ALL WARMER THAN THE 12Z NAM.
THE NAM HAS BEEN DISPLAYING A COLD BIAS THIS EARLY SEASON SO FAR.
GOING WITH THE WARMER SOLUTIONS STILL YIELDS A WINTRY MIX OF
RAIN/SNOW/SLEET AND POSSIBLY FREEZING RAIN MAINLY ACROSS CHESHIRE
COUNTY OF NH...WITH A LOWER PROBABILITY ACROSS HILLSBORO COUNTY NH
AND FRANKLIN COUNTY MA.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...

WED...

SURFACE WAVE RIDES THE SOUTHERN NEW ENGLAND COAST WED MORNING.
MODEST QG FORCING IN CONCERT WITH RRQ OF UPPER LEVEL JET WILL
RESULT IN PERIODS OF HEAVY RAIN WED MORNING...LIKELY MAKING FOR A
SLOW AND DIFFICULT MORNING COMMUTE. EXPECTING POOR DRAINAGE/MINOR
URBAN FLOODING WHICH MAY WARRANT FLOOD ADVISORIES AS WE DRAW
CLOSER TO THE EVENT. GIVEN THE MID LEVEL TROF WILL BE A
PROGRESSIVE OPEN WAVE RAIN WILL END FROM NW TO SE DURING THE
AFTERNOON...POSSIBLY LINGER OVER CAPE COD AND NANTUCKET INTO THE
EARLY EVENING.

PTYPE...
EXPECTING A WINTRY MIX OF RAIN/SNOW/SLEET AND POSSIBLY SOME
FREEZING RAIN MAINLY ACROSS NORTHERN CHESHIRE COUNTY. THIS MIXTURE
WILL LIMIT SN TOTALS TO 1-3 INCHES WITH A FEW LOCATIONS POSSIBLY
ALONG THE SULLIVAN/CHESHIRE BORDER HAVING A RISK OF 4 OR 5 INCHES.
THUS HAVE ISSUED A WINTER WEATHER ADVISORY FOR CHESHIRE AND
SURROUNDING COUNTIES TO GIVE SOME MARGIN OF ERROR. BY AFTERNOON
PRECIP COMES TO AN END.

AS THE LOW EXITS OFFSHORE WINDS WILL WHIP INTO THE NE DURING THE
AFTERNOON AND GUSTS UP TO 40-45 MPH ACROSS EASTERN MA.

BIG TEMP CONTRAST TOMORROW WITH WARM SECTOR SCRAPPING THE SOUTH
COAST AND ESPECIALLY THE ISLANDS. ELSEWHERE COOL EASTERLY FLOW
WILL KEEP TEMPS ONLY IN THE 40S WITH MU30S FAR INTERIOR. THE
STRONG WINDS WILL ADD TO THE COOL CONDITIONS.

WED NIGHT...

SURFACE LOW CONTINUES TO STRENGTHEN AS IT DEPARTS INTO THE GULF OF
ME. STRONG NE LOW LEVEL JET MAY WARRANT A WIND ADV FOR EASTERN MA
WITH GUSTS UP TO 45 MPH. GIVEN 3RD PERIOD WILL LET THE NEXT SHIFT
REEVALUATE THIS. ANY LINGERING RAIN OVER SOUTHEAST MA EARLY IN THE
EVENING EXITS QUICKLY SEAWARD WITH DRY BLUSTERY WEATHER
OVERSPREADING THE REGION.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGHLIGHTS...

  * PRECIP CHANCES ENDING THURSDAY MORNING
  * ABOVE SEASONABLE AND DRY WEATHER FOR THE WEEKEND
  * PRECIP CHANCES INCREASING FOR BEGINNING OF THE WORK WEEK

CONFIDENCE...
WITH GOOD MODEL AGREEMENT ACROSS THE BOARD...CONFIDENCE IN HIGH FOR
THE FIRST HALF OF THE FORECAST. EXPECT PRECIP TO BE MOVING OUT OF
THE AREA BY EARLY THURSDAY MORNING AND BREEZY CONDITIONS BEHIND THE
FRONT. HIGH PRESSURE WILL BE MOVING IN FOR THE WEEKEND AND TEMPS
WILL INCREASE ABOVE NORMAL. CONFIDENCE LESSENS BY THE BEGINNING OF
THE WORK WEEK. BELIEVE THE AREA WILL SEE SOME PRECIPITATION BUT
THERE IS A LARGE UNCERTAINTY IN TIMING. DECIDED TO TREND TOWARDS
HPC/ECMWF FOR THIS FORECAST SINCE THE ECMWF HAS BEEN HANDLING
CURRENT CONDITIONS WELL.

THANKSGIVING...
UPPER LEVEL TROUGH WILL CONTINUE TO PUSH SURFACE LOW OFFSHORE
BRINGING AN END TO PRECIPITATION ACROSS THE AREA. EXPECT CLOUDS TO
HANG AROUND...UNTIL THE TROUGH PASSES THROUGH. EXPECT BREEZY NW
WINDS ON THE BACKSIDE OF THE SYSTEM. STRONGEST WINDS LOOK TO BE OVER
THE CAPE AND ISLANDS...WHERE THE STRONGEST PRESSURE GRADIENT IS
LOCATED AN A 850 MB JET MAX. A WIND ADVISORY MAY NEED TO BE
ISSUED...HOWEVER CONFIDENCE IS UNCERTAIN AS THERE ARE STILL SOME
QUESTIONS ON THE ACTUAL TRACK OF THE LOW. A GOOD AMOUNT OF WAA
WILL USHER IN DURING THE DAY KEEPING TEMPS AT BAY...IN THE MID TO
UPPER 40S. WINDS WILL SWITCH TO THE WEST OVERNIGHT...KEEPING TEMPS
IN THE MID TO LOWER 30S ACROSS THE REGION. SKIES WILL BE CLEAR WITH
LIGHT WINDS. A SLIGHT CHANCE THAT TEMPS MAY RADIATE OUT
OVERNIGHT...BUT NOW STUCK CLOSE WITH GUIDANCE.

FRIDAY - SUNDAY...

A DRY WEEKEND WILL BE IN STORE ACROSS SOUTHERN NEW ENGLAND. HIGH
PRESSURE OVER THE TENNESSEE VALLEY WILL CONTINUE TO MOVE EASTWARD
ALLOWING FOR THE AREA TO BE IN AN UPPER LEVEL RIDGE. TEMPERATURES
DURING THE DAY WILL REACH THE UPPER 40S INTO THE MID 50S. SOME AREAS
WILL EVEN SQUEAK OUT A FEW 60S...ESPECIALLY ON SATURDAY WHERE THERE
IS STRONG WAA AS SOUTHWESTERLY WINDS INCREASE. EXPECT DEWPOINTS FOR
THE WEEKEND TO BE LOWER THAN FORECASTED AS LAPSE RATES INDICATE THAT
MIXING MAY OCCUR. OTHERWISE...HIGH PRESSURE WILL MOVE ACROSS THE
REGION AND EVENTUALLY OFFSHORE BY SUNDAY NIGHT.

SUNDAY NIGHT - TUESDAY...

CHANCES OF PRECIPITATION BEGIN TO INCREASE DURING THIS PORTION OF
THE FORECAST. MADE A FEW MINOR CHANGES BUT LEFT THE BULK OF THE
FORECAST ALONE. BOTH THE 00Z RUNS OF THE GFS AND ECMWF HAVE A
SIGNIFICANT TROUGH MOVING THROUGH THE CENTRAL CONUS BY LATE SUNDAY
AND INTO MONDAY. WITH THE HELP OF THE HIGH PRESSURE SYSTEM OUT TO
SEA...MOISTURE WILL INCREASE AND SOME SHOWERS MAY SQUEAK OUT SUNDAY
NIGHT INTO MONDAY. RIGHT NOW EXPECT THE MAIN BULK OF THE RAIN TO
MOVE ACROSS THE AREA BY TUESDAY. BECAUSE THIS IS SO FAR OUT AND THAT
THE MODELS HAVE A HIGH PROBABILITY OF CHANGING THEIR
SOLUTIONS...DECIDED TO KEEP ONLY 20 POP IN THE FORECAST. STAY TUNED
FOR LATER FORECASTS.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

TONIGHT...
RAIN SHIELD EXPECTED TO OVERSPREAD WESTERN NEW ENGLAND AROUND 00Z
AND THEN INTO EASTERN MA 03Z-06Z. RAIN BECOMES HEAVY AT TIMES AFT
06Z. LOOKS LIKE SOME WINTRY PRECIP FOR NORTHWEST MA AND SOUTHWEST
NH WITH A MIX OF RAIN/SNOW AND SLEET. DON/T THINK WILL SEE MUCH
SNOW ACCUMULATION AT MHT GIVEN A MIXTURE OF RAIN/SNOW AND SLEET
EXPECTED. MVFR CIGS LATE THIS AFTERNOON ACROSS CT AND SOUTHWEST
MA WILL OVERSPREAD THE REMAINDER OF THE REGION BY 00Z WEST AND
03Z- 06Z EAST. THEN AFTER 06Z IFR CONDITIONS WILL BECOME
WIDESPREAD ACROSS CT/RI AND WESTERN-CENTRAL MA INTO SOUTHWEST NH.
COULD BE SOME LLWS TOWARD 12Z ACROSS RI AND SOUTHEAST MA WITH A
STRONG SW JET UP TO 60 KT. OVERALL FORECAST CONFIDENCE IS
MODERATE.

WEDNESDAY...
HIGH CONFIDENCE FOR IFR...THEN IMPROVING TO MVFR LATE FROM NW TO
SE. PTYPE ALL RAIN EXPECT NORTHWEST MA AND SOUTHWEST NH WHERE A
MIX OF RAIN AND SNOW EXPECTED. LOW PROBABILITY OF A PERIOD OF
-FZRA AT MHT FROM 12Z-16Z THEN CHANGING BACK TO SNOW SHOWERS WITH
LITTLE IF ANY ACCUMULATION. WE LEANED TOWARD THE WARMER GFS/EC
SOLUTIONS. NE WINDS WILL BECOME GUSTY FROM LATE MORNING INTO THE
AFTERNOON ACROSS EASTERN MA AND POSSIBLY AT MHT AS WELL. PRECIP
ENDS FROM NW TO SE DURING THE AFTERNOON...POSSIBLY LINGERING INTO
THE EARLY EVENING FOR CAPE COD AND NANTUCKET. MODERATE TO HIGH
CONFIDENCE.

WEDNESDAY NIGHT...
IMPROVING WEATHER WITH DRY CONDITIONS. ANY MVFR CIGS EARLY IN THE
EVENING SHOULD QUICKLY EXIT OFFSHORE BY 06Z WITH VFR BECOMING THE
RULE. GUSTY NE WINDS OF 30-40 KT POSSIBLE ACROSS EASTERN MA 00Z-
06Z.

KBOS TERMINAL...
HIGH CONFIDENCE FOR MVFR AND RAIN TO COMMENCE 03Z-06Z TONIGHT.
THEN A PERIOD OF IFR IN RAIN MUCH OF WED WITH A DRYING TREND LATER
IN THE DAY. RAIN WILL BE HEAVY AT TIMES FROM 06Z-18Z WED. ANY LLWS
12Z WED SHOULD BE CONFINED TO THE SOUTH COAST/CAPE COD. GUSTY NE
WIND OF 30-40 KT DEVELOPS WED AFTN AND CONTINUES INTO THE EVENING.
OVERALL FORECAST CONFIDENCE MODERATE TO HIGH.

OUTLOOK...THU THROUGH SATURDAY...

THURSDAY THROUGH SATURDAY... HIGH CONFIDENCE VFR WITH HIGH PRES
BUILDING OVER THE REGION.

&&

.MARINE...

TONIGHT...
LOW PRES SOUTH OF CHICAGO RACES EASTWARD TO NYC BY MORNING. EAST
SOUTHEAST WINDS INCREASE TO 35 KT ACROSS THE OCEAN WATERS AND UP
TO 30 KT NEAR SHORE. SEAS INCREASE SHARPLY AS WELL. RAIN ENTERS
THE WATERS FROM WEST TO EAST THIS EVENING.

WED...
SURFACE LOW TRACKS FROM NYC TO CAPE COD AND THEN INTO THE GULF OF
ME. NE GALES LIKELY DURING THE AFTERNOON ON THE BACK SIDE. HEAVY
RAIN DURING THE MORNING WILL MOVE OFFSHORE TOWARD DARK.

WED NIGHT...
NE GALES LIKELY FOR MUCH OF THE WATERS. ANY LEFTOVER RAIN WILL
EXIT THE NANTUCKET/CAPE COD WATERS EARLY.

OUTLOOK...THU THROUGH SATURDAY...

A STOUT LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE OFFSHORE TOWARDS
THE GULF OF MAINE WEDNESDAY NIGHT. BEHIND IT EXPECT STRONG NORTH TO
NORTHWEST WINDS WITH FREQUENT GALE FORCE GUSTS DURING THE OVERNIGHT
INTO EARLY MORNING HOURS ON THURSDAY. THESE STRONG WINDS WILL KEEP
SEAS WELL ABOVE 10FT ACROSS THE OUTER WATERS AND ALONG THE EAST
SHORE. EXPECT 5 FT SEAS ALONG THE SOUTH SHORE. AS PRESSURE GRADIENT
RELAXES DURING THE DAY...SEAS AND WIND SPEEDS WILL BEGIN TO DECREASE.
WINDS ON FRIDAY WILL SWITCH TO THE SOUTHWEST AS HIGH PRESSURE ACROSS
THE MID ATLANTIC BEGINS TO APPROACH THE REGION. EXPECT WINDS TO ONLY
BE 10KTS WITH GUSTS AROUND 15 KTS. SEAS WILL BE BELOW SCA. EXPECT
TREND TO CONTINUE...WITH WINDS OUT OF THE SOUTHWEST AND SEAS BELOW
SCA.

&&

.HYDROLOGY...
GOOD MODEL AGREEMENT ON A WIDESPREAD 1-2 INCH RNFL EVENT WITH
HIGHEST AMOUNTS ACROSS CT/RI AND SOUTHEAST MA GIVEN PROXIMITY OF LOW
LEVEL JET AND FRONTAL BOUNDARY. IN ADDITION MODELS SUGGEST SOME WEAK
INSTABILITY ALOFT /SHOWALTER NEAR ZERO AND NEUTRAL TO SLIGHTLY
NEGATIVE THETA-E LAPSE RATES/ ABOVE AND NEAR THIS BOUNDARY...WHICH
MAY NOT BE SUFFICIENT FOR ELEVATED CONVECTION BUT SHOULD ENHANCE
RAINFALL. SO ACROSS CT/RI AND SOUTHEAST MA THERE IS A LOW RISK OF
ISOLATED AMOUNTS UPWARDS TO 2.25-2.5 INCHES.

THIS WILL LIKELY NOT BE SUFFICIENT TO INDUCE SMALL RIVERS AND
STREAM FLOODING. THUS NO FLOOD WATCH ISSUED. HOWEVER WE DO EXPECT
MINOR POOR DRAINAGE AND URBAN TYPE FLOODING ESPECIALLY DURING THE
MORNING COMMUTE.

CRANSTON IS EXPECTED TO REACH ABOUT 8.8 FT BUT THAT/S IF THAT
BASIN RECEIVES 2.25 INCHES OF RNFL. A FEW OTHER SITES WILL BE
ELEVATED BUT THINKING IS THAT RIVERS AND STREAMS WILL REMAIN
WITHIN THEIR BANKS GIVEN THE PROGRESSIVE NATURE OF THIS SYSTEM.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES ARE HIGH DURING WED AND THU MORNING TIDE CYCLES.
WE DID ADD ABOUT 0.5 FT TO THE GFS/ET STORM SURGE GUIDANCE WHICH
BRINGS MOST EAST COAST SITES TO ABOUT 1 FT BELOW FLOOD STAGE. WAVE
ACTION BY WED MORNING ONLY 5-8 FT. SO THINKING WORSE CASE SCENARIO
WOULD BE SOME MINOR COASTAL INUNDATION IN THE TYPICAL PRONE
LOCATIONS...EX. DORCESTER...MORRISEY BLVD. DON/T HAVE ENOUGH
CONFIDENCE TO ISSUE A STATEMENT GIVEN THE AREAL COVERAGE WILL
LIKELY BE VERY ISOLATED.

BIGGER SURGE WED EVENING BUT ASTRO TIDE IS A FOOT LOWER. THU AM
HIGH TIDE 12 FT AT BOSTON BUT STG PRES RISES APPEAR TO LIMIT SURGE
TO ABOUT 0.5 FT.

THIS SCENARIO BEARS WATCHING. PLEASE MONITOR FUTURE UPDATES.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 2 PM EST
     WEDNESDAY FOR MAZ002-003.
NH...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 2 PM EST
     WEDNESDAY FOR NHZ011-015.
RI...NONE.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 5 AM EST THURSDAY FOR
     ANZ231-232-250-254>256.
     GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY
     NIGHT FOR ANZ233>235-237-251.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM EST
     WEDNESDAY FOR ANZ233>235-237-251.
     GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING
     FOR ANZ230-236.
     SMALL CRAFT ADVISORY FROM 2 AM TO 1 PM EST WEDNESDAY FOR
     ANZ230-236.

&&

SYNOPSIS...NOCERA/EVT
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...DUNTEN - NOT UPDATED
AVIATION...NOCERA/DUNTEN
MARINE...NOCERA/DUNTEN
HYDROLOGY...NOCERA
TIDES/COASTAL FLOODING...NOCERA
Hazardous weather outlook, Nov 22, 4:11 PM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
411 PM EST TUE NOV 22 2011

MAZ002-003-NHZ011-015-232115-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
411 PM EST TUE NOV 22 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WEDNESDAY MORNING.

CTZ002>004-MAZ004>006-008>014-017-018-020-021-026-NHZ012-RIZ001>008-
232115-
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
411 PM EST TUE NOV 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

HEAVY RAINFALL WILL RESULT IN AREAS OF URBAN AND POOR DRAINAGE
FLOODING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAINFALL OF 1 TO 2 INCHES WILL RESULT IN URBAN AND POOR
DRAINAGE FLOODING ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-015-016-019-232115-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
411 PM EST TUE NOV 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...TONIGHT.

HEAVY RAINFALL WILL RESULT IN AREAS OF URBAN AND POOR DRAINAGE
FLOODING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAINFALL OF 1 TO 2 INCHES WILL RESULT IN URBAN AND POOR
DRAINAGE FLOODING WEDNESDAY.

STRONG ONSHORE WINDS COMBINED WITH HIGH ASTRONOMICAL TIDES MAY
RESULT IN MINOR SPLASHOVER DURING THE WEDNESDAY MORNING HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022>024-232115-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
411 PM EST TUE NOV 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

HEAVY RAINFALL WILL RESULT IN AREAS OF URBAN AND POOR DRAINAGE
FLOODING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAINFALL OF 1 TO 2 INCHES WILL RESULT IN URBAN AND POOR
DRAINAGE FLOODING WEDNESDAY.

THERE IS A LOW PROBABILITY THAT STRONG NORTH WINDS MAY REACH WIND
ADVISORY CRITERIA WEDNESDAY NIGHT ACROSS CAPE COD AND THE ISLANDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-250-254>256-232115-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
411 PM EST TUE NOV 22 2011

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MEDIUM TO HIGH CONFIDENCE IN NORTHERLY GALE FORCE WINDS
WEDNESDAY NIGHT...ESPECIALLY OVER THE EASTERN MASSACHUSETTS
COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ233>235-237-251-232115-
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
411 PM EST TUE NOV 22 2011

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

MEDIUM TO HIGH CONFIDENCE IN NORTHERLY GALE FORCE WINDS WEDNESDAY
NIGHT...ESPECIALLY OVER THE EASTERN MASSACHUSETTS COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-232115-
BOSTON HARBOR-NARRAGANSETT BAY-
411 PM EST TUE NOV 22 2011

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

MEDIUM TO HIGH CONFIDENCE IN NORTHERLY GALE FORCE WINDS WEDNESDAY
NIGHT...ESPECIALLY OVER THE EASTERN MASSACHUSETTS COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 3:52 AM ESTGale WarningBOX51 hr
Nov 22, 3:52 AM ESTSmall Craft AdvisoryBOX24 hr
Nov 22, 4:32 PM ESTWinter Weather AdvisoryBOXFranklin17 hr

Nearby

Gale Watches in Massachusetts, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.